# SDR DALA2023101308425

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 56,355 hours, 28,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 NICK EXTERNAL SKIN LOCATED BTW FR 2 TO FR 3 AND 8 INCH BELOW OF LH S IDE STRINGER AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW FR2 TO FR3 AND 8 INCHBELOW OF LH SIDE STRINGER AT LOWER FUSELAGE AS PER A319 SRM 53-11-11-300-052. (0013999)
